# SDR 2003F00518

- Difficulty date: August 12, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N402SS
- Make and model: Cessna 402B
- Aircraft serial: 402B0562
- Aircraft time: 12,025 hours
- Engine: Cont TSIO520*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: 50000083
- Condition: Broken
- Location: Le Flaps
- Stage of operation: AP
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH AND EXTENDING FULL FLAP POSITION, THE PILOT HEARD A LOUD BANG AND THE AIRPLANE BEGAN TO ROLL LEFT. HE THEN RETRACTED THE FLAPS AND MADE AND UNEVENTFUL LANDING.
